# SDR DHL2004752503

- Difficulty date: January 4, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- Aircraft time: 56,020 hours, 29,065 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FUSELAGE EXTERIOR BS 380.0 BETWEEN STR 22 AND 23R SKIN IS DENTED (PREVIOUSLY MAPPED).  DENT FOUND TO BE OF LIMITS IAW 727 SRM 53-30-1 FIG 1.  CUT OUT DAMAGED AREA AND FABBED FILLER FROM 2024-.T3 .040 PO 90489 DIM 2.6875 INCH X 1.1875 INCH AND DOUBLER FROM 2024T3.050 PO 900226 DIM 12.25 INCH X 8.625 INCH IAW 727 SRM 53-30-3 FIG 3.  PARTS TREATED & PRIMED IAW 727 SRM 51-10-2 & INSTALLED IAW 727 SRM 53-30-3 FIG 3.
